This may be a little confusing but I have been trying to find the right mix of antid's for a little less than a year. I am 28Yr old male in good shape other than my depressive and anxious thoughts. I visited a pdoc and was initially started on lowest dose of lexapro. Wellbutrin quickly added on for motivation. This mix seemed to work for me all except the ED I was experiencing from the Lex. This is a big problem for me. I then tried generic Remeron for about six weeks along w the generic wellbutrin.
Side effects of the remeron I experienced made me very drowsy as well as an increased appetite at night. I excerices 5 days a week so the increased appetite I could handle. The drowsiness took its toll on me.
I decided to go back to Lex w the help of Cialis to combat my ED issues. This is going to get too expensive. I dont think this is the solution and I;m not looking to increase pills either. Would adjusting the dosage on Remeron have an effect on those side effects. Im thinking about talking to my doc about the possibility of switching back at a different dosag of remeron because it had no sexual side affect. . Can anyone give me some feedback on options I could discuss w my doc.
Thanks for your help.
Well the Cialis is similar to a viagara. It's a 36hr time released Vasodilator that helps w blood flow to the penis. It doesn't help w/ increased libido but it helps the erection problems. It works and is not covered by my insurance so it's quite expensive.
Evidence suggests that the best course of action to take care of the side effects would be to try another anti-depressant, instead of changing the dose of the current one. But you should weigh the benefits against the side effects. If the prescribed dose of Remeron was taking care of the depressive symptoms, then you may consider waiting for the sedative side effects to go. Some side effects are dose dependant while others are time dependant.
Other antidepressants also have their own set of side effects. A practical approach would be to chose between ED or drowsiness. ED has it's own consequences and Cialis won't be affordable long term. Sedation may go away with time, if this side effect turns out to be time dependant in you.
Most of the other anti-depressants are known for causing sexual side effects. Remeron - Wellbutrin combination ( or monotherapy) seems the best option at present for you.
Do post again here after you have seen your Psychiatrist.
Something to keep in mind with the Remeron. Most people feel more tiredness at a lower dose and less at a higher dose. I know this applied to me. At half a tablet, even taken at night, I was so tired. When I moved up to a whole one I feel much more energy.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.